RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 121–122 (Mi iimi208)  

This article is cited in 1 scientific paper (total in 1 paper)

CONTROL THEORY AND MATHEMATICAL MODELING

Stably invariant sets of differential inclusions

E. A. Panasenko

Tambov State University

Full text: PDF file (84 kB)
References: PDF file   HTML file
UDC: 517.911

Citation: E. A. Panasenko, “Stably invariant sets of differential inclusions”, Izv. IMI UdGU, 2006, no. 3(37), 121–122

Citation in format AMSBIB
\Bibitem{Pan06}
\by E.~A.~Panasenko
\paper Stably invariant sets of differential inclusions
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 121--122
\mathnet{http://mi.mathnet.ru/iimi208}


Linking options:
  • http://mi.mathnet.ru/eng/iimi208
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Panasenko, E. L. Tonkov, “Invariant and Stably Invariant Sets for Differential Inclusions”, Proc. Steklov Inst. Math., 262 (2008), 194–212  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:76
    Full text:41
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020